Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 371239, 20 pages
http://dx.doi.org/10.1155/2012/371239
Research Article

Existence and Uniqueness of Solutions to Neutral Stochastic Functional Differential Equations with Poisson Jumps

1Department of Mathematics, Tianjin Polytechnic University, Tianjin 300387, China
2Department of Mechanics, Tianjin University, Tianjin 300072, China

Received 9 March 2012; Revised 12 May 2012; Accepted 15 May 2012

Academic Editor: Márcia Federson

Copyright © 2012 Jianguo Tan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jianguo Tan, Hongli Wang, and Yongfeng Guo, “Existence and Uniqueness of Solutions to Neutral Stochastic Functional Differential Equations with Poisson Jumps,” Abstract and Applied Analysis, vol. 2012, Article ID 371239, 20 pages, 2012. https://doi.org/10.1155/2012/371239.